Revista Matemática Iberoamericana


Full-Text PDF (269 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 1, 2001, pp. 1–20
DOI: 10.4171/RMI/287

Published online: 2001-04-30

Square functions of Calderón type and applications

Dorina Mitrea[1] and John L. Lewis[2]

(1) University of Missouri, Columbia, United States
(2) University of Kentucky, Lexington, USA

We establish $L^2$ and $L^p$ bounds for a class of square functions which arises in the study of singular integrals and boundary value problems in nonsmooth domains. As an application we present a simplified treatment of a class of parabolic smoothing operators which includes the caloric single layer potential on the boundary of certain minimally smooth noncylindrical domains.

No keywords available for this article.

Mitrea Dorina, Lewis John: Square functions of Calderón type and applications. Rev. Mat. Iberoam. 17 (2001), 1-20. doi: 10.4171/RMI/287